# SDR 96ZZZX5704

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Condition: Inoperative
- Location: Cockpit Attitude
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO INOPERATIVE.  ONLY 89.9 HRS SINCE INSTALLED IN A/C.
